MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS DIRECT PICK UP COPING; 3.0MM DIRECT PICKUP COPING, HEXED

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS DIRECT PICK UP COPING; 3.0MM DIRECT PICKUP COPING, HEXED
Model Number TP3DC
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report indicates a single (1) malfunction event.A review of the event involved of the device(s) has a experienced a connection issue.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS DIRECT PICK UP COPING
Common Device Name
3.0MM DIRECT PICKUP COPING, HEXED
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key23413464
Report Number1060818-2025-07301
Device Sequence Number10408234
Product Code NDP
UDI-Device Identifier00847236010638
UDI-Public00847236010638
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTP3DC
Device Catalogue NumberTP3DC
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown